Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi guys, I was prescribed 2 months accutane (60 days) 2 20mg pills a day. However, I have worked out that I won't actually see my derm until day 63, so effetively i'll have 3 days without the pills. do you guys think this is ok? or is this a mistake by my derm? do you think it will affect the course at all???

your replies are appreciated :)

Share this post


Link to post
Share on other sites

Shouldn't make an important difference because Accutane stays in your blood for 3-4 weeks after you stop taking it. (That's why women can't safely get pregnant until 4 weeks after their Accutane course.)

Edited by biggs881

Share this post


Link to post
Share on other sites

What you could do is on several days take only 1 pill instead of 2, such that there are no days when you take no pills.

Edited by biggs881

Share this post


Link to post
Share on other sites
What you could do is on several days take only 1 pill instead of 2, such that there are no days when you take no pills.

yeah good idea, cheers man

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×